It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


As some of you know, I started posting here coming off methadone. I had been going to a meth clinic in DC, and it was just a bit too urban for me. (I had teeth!!!). So, I requested a taper and got a bottle of 120 10/500 hydrocodone. NOTHING! ZIP! NADA! The hydro had no effect. I was in terrible withdrawl. So, I got a refill of my ultram for my rheumatoid arthritis. BOOM...no more withdrawl. I ran out of Hydro 24 hours ago, taking upwards of 8 a day. It was definately real hydrocodone, but I got nothing out of it. No pain relief, no buzz, and no withdrawl. If it was legal I would have just returned them to the pharmacy for a refund. I think the methadone is closely related to ultram in it's chemical makup, and is why I responded as I did to it. However, I did go out and get some heroin before I got my ultram and it killed my withdrawl too, so I have no idea why the hydro left me high a dry. Anyway, I am comfortable enough now, and I intend to pursue methadone administration for pain in a pain clinic setting as opposed to a glorified jail setting. Having a 400 pound guy watch me pee in a cup was not my cup of tea, and whatr is in my pee is my business. Kaiser Permanente continues to "refer" me to various people who generally refer me back to whoever referred me there in the first place....no one wants to help me get pain free. So, I am putting out this plea: Someone here has to have a good doctor who will prescribe this father of three homeowner chronic pain suffering addict methadone so I can get my life back. I have a half built fence in the backyard that I have no energy to complete. Methadone just works for me and I am tired of my HMO..who got me addicited to opiods in the first place...passing the buck and trying to fush me down the clinical toilet. :eek:
Hi I have been taking Methadone for quite some time for constant low back and leg pain for pain management, I go on a monthly basis to get refilled, but anyway, I ran out of my Methadone one time last year and I had no withdrawl effects, but this time I ran out, and cant get into my Pain Management Doc until late next week, for a refill, but anyway, I have started having bad COLD SWEATS, SHIVERING, HEADACHE, SHAKES, DEPRESSION, YAWNING ALOT, UPSET STOMACH... so after looking on the internet I am pretty certain it is Methadone withdrawl, but anyway, my question is, I have some ULTRAM and you said you tried it and it helped the withdrawl, I thought about trying that to see if it helped me, I dont suppose it could hurt anything could it? Mine are 50mg tabs, says to take 1 or 2 every 6 hrs.... Should 1 pill do the job? Just curious about your input since you had used ULTRAM for Methadone withdraw symptoms.

Thanks,
TROSE
I would hate to jump to conclusions here, so I will ask a few questions.
Why are you on methadone? You mention chronic pain, and also mention that you have an addiction to opiates, so I myself am a bit confused, maybe you have both? One caused by the other?

Now where I am not confused is this. You are an addict. Plain and simple. Please do not blame your doctor, unless he or she physically held you down, a few times a day, and shoved opiates into your mouth, all the time you resisting.

Some addicts will say, "but I never realized the potential for abuse", and, "the doctor never told me".

A chronic pain condition requires analgesia, I wholeheartedly agree, and I can sympathise completely with an addiction stemming from pain management.

However, it comes down to this. If methadone was working, and you felt too high and mighty that you had your teeth, and then decide to "taper" your methadone, even though it was working for you, and then score some heroin, please start seeking a rehab, and not another physician.
irana...thats the side effects of hydrocodone...its a opiate...it gives the feeling of euphoria at first...after awhile tolerance develops and so does the the side effects and withdrawal symptoms,restless legs,diahrea,ect when your body does not get the satisfaction of the opiate...also,benzo's are very addictive and hard to get off of...klonopin is a weak benzo...xanax-alzoprolam is a strong benzo....and shes worried about being dependant?

cskalski....your a chronic pain/addict...i think we spoke before...i too did the methadone thing,im 46 and wear dentures...any physcian can prescribe methadone for pain, but if youve been off for awhile,id try sticking to the ultram....and take only when needed...being a home bound dad,your kids need a sane father to bring them up and raise them..why would you be looking for a buzz off of the hydro..take a look deep down and be honest with yourself....be very honest with yourself....what level of pain are you in daily on a scale from 1 - 10..physical,not mental...and whats up with the heroin?...your kids need a dad to come home to them...you realize the consequences of that stuff...i knew two guys who wish they hadnt done that last pump,cause they are no longer on earth today....you dont really know what you are getting...they thought theyd be fine...do it everyday...not today..............you might try sobriety for awhile...youll be amazed........chef





All times are GMT -7. The time now is 10:56 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!